RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 18, Number 6  


Ordinary Differential Equations
Existence of a solution that satisfies an equation with deviating argument almost everywhere
S. A. Brykalov
923
The realization of flows by continuous piecewise-affine systems
E. P. Volokitin, Yu. I. Gil'derman
934
The comparison method in systems analysis. IV
S. N. Vassilyev
938
Construction of fundamental families of solutions and the problem of their connection for a linear differential equation of hydrodynamic type with point rotatio
M. A. Kovalevsky
948
Baire classes of functions and Lyapunov exponents. VII
V. M. Millionshchikov
957
Application of Newton's method to a problem with small denominators
V. S. Pronkin
979

Partial Differential Equations
On the Noethericity of a functional-partial differential operator that contains a linear transformation of the argument
A. B. Antonevich, A. V. Lebedev
987
Existence of a solution of problems of determining coefficients multiplying the highest derivatives of parabolic equations
N. Ya. Beznoshchenko
996
The Cauchy problem for systems of linear partial differential equations that are functional with respect to a parameter
V. M. Borok, Ya. I. Zhitomirskii
1000
A modified characteristic problem for hyperbolic systems with singularities
M. P. Grigolia
1005
Asymptotic solutions of differential equations with analytic coefficients
L. V. Zilbergleit
1014
The Cauchy problem for some operators with singularities
L. A. Ivanov
1020
Necessary conditions for optimality for certain systems with distributed parameters and with control in the coefficients multiplying the highest derivatives
G. F. Kuliev, K. K. Gasanov
1028
Optimal control of coefficients in elliptic systems
V. G. Litvinov
1036
Mathematical modeling of a boundary electrodynamic problem concerning a waveguide rod-shaped emitter with local impedance loads
A. V. Moshinskii
1048
A singularly perturbed boundary value problem of elliptic type in the critical case
V. F. Butuzov, V. M. Mamonov
1056
The solvability of a problem for an elliptic equation
A. Kh. Shamilov
1061

Short Communications
A non-oscillation criterion for a system of difference equations
A. A. Aizikovich
1072
Isochrony in cases of a center and a structurally unstable focus
V. V. Amel'kin
1073
Perturbation of evolutionary operator-differential equations
Yu. M. Vuvunikyan
1075
On the theory of equations of mixed type
N. Yu. Kapustin
1078
Solutions of a class of integro-differential equations with deviating argument
N. P. Kovalevskiĭ
1080
Boundary value problems with displacement for a hyperbolic equation
M. R. Khan
1082
Controllability domain of a linear nonstationary system with limited energy
I. N. Litvin
1085
The behavior of infinite optimal trajectories of a class of dynamical systems
A. I. Panasyuk, V. I. Panasyuk
1087
Equivalence of control systems with continuous group symmetry
M. A. Pinskiĭ
1089
The averaging method for systems of standard type with discontinuous right-hand sides
V. A. Plotnikov, T. S. Zverkova
1091

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1094
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019